TU Darmstadt / ULB / TUbiblio

Global wellposedness for a class of reaction-advection-anisotropic-diffusion systems

Bothe, D. and Fischer, A. and Pierre, M. and Rolland, G. (2017):
Global wellposedness for a class of reaction-advection-anisotropic-diffusion systems.
17, In: Journal of Evolution Equations, (1), pp. 101-130, ISSN 1424-3199, [Online-Edition: http://dx.doi.org/10.1007/s00028-016-0348-0],
[Article]

Item Type: Article
Erschienen: 2017
Creators: Bothe, D. and Fischer, A. and Pierre, M. and Rolland, G.
Title: Global wellposedness for a class of reaction-advection-anisotropic-diffusion systems
Language: German
Journal or Publication Title: Journal of Evolution Equations
Volume: 17
Number: 1
Divisions: Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
04 Department of Mathematics
04 Department of Mathematics > Analysis
04 Department of Mathematics > Mathematical Modelling and Analysis
Date Deposited: 03 May 2017 14:12
Official URL: http://dx.doi.org/10.1007/s00028-016-0348-0
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item